DocServer

Items where Year is 1982

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | M | T | W
Number of items: 11.

B

Borwein, Jonathan M. (1982) Continuity and differentiability properties of convex operators. Proc. London Math. Soc., 44 . pp. 420-444.

Borwein, Jonathan M. (1982) Necessary and sufficient conditions for quadratic minimality. Numerical Funct. Anal. and Appl., 5 . pp. 127-140.

Borwein, Jonathan M. (1982) On the Hahn-Banach extension property. Proceedings of the American Mathematical Society, 86 . pp. 42-46. ISSN 0002-9939

Borwein, Jonathan M. (1982) A note on epsilon-subgradients and maximal monotonicity. Pacific J. Math., 103 . pp. 307-314.

Borwein, Jonathan M. (1982) A note on the existence of subgradients. Math. Programming, 24 . pp. 225-228.

Borwein, Jonathan M. and Styan, G. P. H. and Foster, L. V. and Wolkowicz, H. (1982) Some inequalities involving Statistical Expressions. SIAM Review, 24 . pp. 340-342.

Borwein, Jonathan M. and Wolkowicz, H. (1982) Characterizations of optimality without constraint qualification, I. Math. Programming Study, 19 . pp. 77-100.

M

MacDougall, James A. (1982) A SURVEY OF LENGTH PROBLEMS IN GRASSMANN SPACES. Algebraic Structures and Applications . pp. 133-148.

T

Tsui, Sze Kai and Wright, Steve (1982) Asymptotic commutants and zeros of von Neumann algebras. Math. Scand., 51 (2). 232-240 (1983).

W

Wright, Steve (1982) On factor states. Rocky Mountain J. Math., 12 (3). pp. 569-579.

Wright, Steve (1982) The splitting of operator algebras. II. Pacific J. Math., 103 (1). pp. 243-249.

This list was generated on Sat Dec 16 07:37:14 2017 AEDT.